# SDR QXEA200301289

- Difficulty date: October 7, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 9,788 hours, 14,000 cycles
- Engine: Pwa PW123
- System (JASC): 5260 · Entrance Stairs
- Part: Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CORROSION AROUND AIRSTAIR DOOR SILL NUT PLATES FORWARD OF AFT HINGE TO FORWARD OF FORWARD HINGE.  REPAIRED IAW DHC-8 SRM 51-10-16, SRM 51-20-36 AND SRM 51-40-00.
